# SDR AALA971149

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - FLT 0032 - DURING DEPARTURE FROM LAX, LEFT ENGINE OVERHEAT EICAS MESSAGE APPEARED, THROTTLE WAS RETARDED.  WHEN THROTTLE WAS ADVANCED, THE MESSAGE APPEARED ONCE AGAIN.  AIR INTERRUPTED AND RETURNED TO LAX, LANDED WITHOUT FURTHER INCIDENT.  CHECKED RESISTANCE OF BOTH OVERHEAT LOOPS AND WERE FOUND NORMAL.  CLEANED AND RESEATED PYLON PLUG.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED ENGINE RUN AT TAKEOFF POWER FOR ONE MINUTE, NO OVERHEAT MESSAGE.  (X)
